Alert archive / California / Wind Advisories in 2023
Wind Advisory 51, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Dec 8, 2023, 12:07 PM PST for 4 counties in California. It took effect at Dec 8, 2023, 10:00 PM PST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2023, 12:07 PM PST (20:07 UTC)
- In effect from
- Dec 8, 2023, 10:00 PM PST
- Expired
- Dec 10, 2023, 3:00 PM PST
- In force
- 41 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
178 WWUS76 KSGX 082007 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1207 PM PST Fri Dec 8 2023 CAZ055-057-554-090600- /O.NEW.KSGX.WI.Y.0051.231209T0600Z-231210T2300Z/ San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 1207 PM PST Fri Dec 8 2023 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Bernardino County Mountains, Santa Ana Mountains and Foothills and Orange County Inland Areas. * WHEN...From 10 PM this evening to 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Strongest wind gusts to 65 MPH possible near the Cajon Pass and along the windiest Santa Mountain Canyons. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-056-058-065-090600- /O.NEW.KSGX.WI.Y.0051.231209T1800Z-231210T2300Z/ San Diego County Valleys-Riverside County Mountains- San Diego County Mountains-San Gorgonio Pass Near Banning- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, and Pine Valley 1207 PM PST Fri Dec 8 2023 ...WIND ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 3 PM PST SUNDAY... * WHAT...East winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...Eastern San Diego County Valleys, Riverside County Mountains, San Diego County Mountains and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Saturday to 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Stronger gusts to around 65 MPH possible on the windiest slope and foothill areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
898 WWUS76 KSGX 090533 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 933 PM PST Fri Dec 8 2023 CAZ055-057-554-091345- /O.CON.KSGX.WI.Y.0051.231209T0600Z-231210T2300Z/ San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 933 PM PST Fri Dec 8 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Bernardino County Mountains, Santa Ana Mountains and Foothills and Orange County Inland Areas. * WHEN...Through 3 PM Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Strongest wind gusts to 65 MPH possible near the Cajon Pass and along the windiest Santa Mountain Canyons. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ050-056-058-065-091345- /O.CON.KSGX.WI.Y.0051.231209T1800Z-231210T2300Z/ San Diego County Valleys-Riverside County Mountains- San Diego County Mountains-San Gorgonio Pass Near Banning- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, and Pine Valley 933 PM PST Fri Dec 8 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 3 PM SUNDAY... * WHAT...East winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...Eastern San Diego County Valleys, Riverside County Mountains, San Diego County Mountains and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Saturday to 3 PM Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Stronger gusts to around 65 MPH possible on the windiest slope and foothill areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ Moede
820 WWUS76 KSGX 091302 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 502 AM PST Sat Dec 9 2023 CAZ055-057-554-092200- /O.CON.KSGX.WI.Y.0051.000000T0000Z-231210T2300Z/ San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 502 AM PST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts 40 to 55 mph expected. * WHERE...San Bernardino County Mountains, Santa Ana Mountains and Foothills, and Inland Orange County. * WHEN...Through 3 PM Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated wind gusts to 65 mph possible near the Cajon Pass and wind-prone canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ050-056-058-065-092200- /O.CON.KSGX.WI.Y.0051.231209T1800Z-231210T2300Z/ San Diego County Valleys-Riverside County Mountains- San Diego County Mountains-San Gorgonio Pass Near Banning- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, and Pine Valley 502 AM PST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PST SUNDAY... * WHAT...East winds 20 to 30 mph with gusts 40 to 55 mph expected. * WHERE...Eastern San Diego County Valleys, Riverside County Mountains, San Diego County Mountains and San Gorgonio Pass Near Banning. * WHEN...From 10 AM Saturday to 3 PM Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated gusts to 65 mph possible below the San Gorgonio Pass and on the coastal slopes of the Cuyamaca Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS
776 WWUS76 KSGX 091449 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 649 AM PST Sat Dec 9 2023 CAZ050-056-058-065-092300- /O.EXT.KSGX.WI.Y.0051.231209T1500Z-231210T2300Z/ San Diego County Valleys-Riverside County Mountains- San Diego County Mountains-San Gorgonio Pass Near Banning- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Idyllwild-Pine Cove, Julian, and Pine Valley 649 AM PST Sat Dec 9 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...East winds 20 to 30 mph with gusts 40 to 55 mph expected. * WHERE...Eastern San Diego County Valleys, Riverside County Mountains, San Diego County Mountains and San Gorgonio Pass Near Banning. * WHEN...Until 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated gusts to 65 mph below the San Gorgonio Pass and on the coastal slopes of the Cuyamaca Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-057-554-092300- /O.CON.KSGX.WI.Y.0051.000000T0000Z-231210T2300Z/ San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 649 AM PST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts 40 to 55 mph expected. * WHERE...San Bernardino County Mountains, Santa Ana Mountains and Foothills, and Inland Orange County. * WHEN...Through 3 PM Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated wind gusts to 65 mph possible near the Cajon Pass and wind-prone canyons of the Santa Ana Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
614 WWUS76 KSGX 092118 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 118 PM PST Sat Dec 9 2023 CAZ050-055>058-065-554-100600- /O.CON.KSGX.WI.Y.0051.000000T0000Z-231210T2300Z/ San Diego County Valleys-San Bernardino County Mountains- Riverside County Mountains-Santa Ana Mountains and Foothills- San Diego County Mountains-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 118 PM PST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...East winds 20 to 30 mph with gusts 40 to 55 mph expected. * WHERE...Eastern San Diego County Valleys, Riverside County Mountains, San Diego County Mountains and San Gorgonio Pass Near Banning. * WHEN...Until 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated gusts to 65 mph below the San Gorgonio Pass and on the coastal slopes of the Cuyamaca Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
608 WWUS76 KSGX 100448 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 848 PM PST Sat Dec 9 2023 CAZ050-055>058-065-554-101400- /O.CON.KSGX.WI.Y.0051.000000T0000Z-231210T2300Z/ San Diego County Valleys-San Bernardino County Mountains- Riverside County Mountains-Santa Ana Mountains and Foothills- San Diego County Mountains-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 848 PM PST Sat Dec 9 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SUNDAY... * WHAT...Northeast winds 20 to 30 mph with gusts 40 to 55 mph. * WHERE...San Diego County Valleys, San Bernardino County Mountains, Riverside County Mountains, Santa Ana Mountains and Foothills, San Diego County Mountains, San Gorgonio Pass Near Banning and Orange County Inland Areas. * WHEN...Until 3 PM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Isolated gusts to 65 mph below the San Gorgonio Pass and on the coastal slopes of the Cuyamaca Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Adams
308 WWUS76 KSGX 101256 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 456 AM PST Sun Dec 10 2023 CAZ050-055>058-065-554-102300- /O.CON.KSGX.WI.Y.0051.000000T0000Z-231210T2300Z/ San Diego County Valleys-San Bernardino County Mountains- Riverside County Mountains-Santa Ana Mountains and Foothills- San Diego County Mountains-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 456 AM PST Sun Dec 10 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 mph with gusts 35 to 50 mph. * WHERE...San Diego County Valleys, San Bernardino County Mountains, Riverside County Mountains, Santa Ana Mountains and Foothills, San Diego County Mountains, San Gorgonio Pass Near Banning and Orange County Inland Areas. * WHEN...Until 3 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Isolated gusts to 60 mph below the San Gorgonio Pass and Cajon Pass in the morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SS
184 WWUS76 KSGX 102258 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 258 PM PST Sun Dec 10 2023 CAZ050-055>058-065-554-110000- /O.EXP.KSGX.WI.Y.0051.000000T0000Z-231210T2300Z/ San Diego County Valleys-San Bernardino County Mountains- Riverside County Mountains-Santa Ana Mountains and Foothills- San Diego County Mountains-San Gorgonio Pass Near Banning- Orange County Inland Areas- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, Poway, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, Julian, Pine Valley, Santa Ana, Anaheim, Garden Grove, Irvine, Orange, Fullerton, and Mission Viejo 258 PM PST Sun Dec 10 2023 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... All Wind Advisories will be allowed to expire at 3 PM PST. Some gusty winds will continue below the San Gorgonio Pass at times, but winds should continue to diminish this evening. $$ Adams
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 8, 8:31 AM PST, 3 hours 36 minutes earlier.
Area forecast discussion, Dec 8, 8:31 AM PST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
831 AM PST Fri Dec 8 2023
.SYNOPSIS...
High pressure building over the Great Basin will bring sunny days,
clear nights and gusty northeast Santa Ana winds in the mountains,
foothills, and valleys. The strongest winds will be on Saturday, but
the warmest day will be Sunday, as winds slowly weaken. Fair and dry
weather continues next week, with slight cooling Monday into Tuesday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
The forecast was updated earlier this morning to include some patchy
dense fog in the valleys. This was still evident at 8 AM PST, mainly
in the I.E. and around Lake Henshaw in San Diego County. High clouds
were also visible spreading SE from Central CA. Our offshore sfc
pressure gradient from the high desert was increasing this morning,
and winds were turning northerly over the San Bernardino Mts in
response. Peak gusts were mostly around 30 MPH.
From previous discussion...
Winds gradually turn northerly through the morning, spreading into
the Cajon Pass and portions of the Inland Empire by late morning.
Today will be a few degrees warmer west of the mountains as the
upper level trough departs and weak Santa Ana winds develop,
while the mountains and deserts continue to cool in response to
cold air advection from the north.
Surface high pressure builds over the northern Great Basin on
Saturday, when Santa Ana winds are expected to peak. This event is
mostly gradient driven with little in the way of upper level
support, so winds will largely confined to the usual
passes/canyons and coastal mountain slopes. Wind gusts in these
locations will be around 45-55 mph with isolated gusts to around
65 mph in the favored spots. Winds turn more easterly and weaken
on Sunday, diminishing Sunday night. Sunday will also be the
warmest day of the week with highs in the mid to upper 70s across
many of the coastal areas and western valleys.
A weak trough moves inland across California Monday into Tuesday
bringing a brief return of onshore flow and minor cooling. There
is some spread in the ensembles regarding the depth of this trough
and how quickly it moves out, but this will mainly introduce
uncertainty in the temperature forecast as the ensembles remain
decidedly dry. Once the trough departs it's back to an upper level
ridge and weak Santa Ana winds for the middle of next week. The
ensembles all show a more robust low moving in sometime in the
8-10 day timeframe - this time with precipitation! Then again,
that's how it looked for this weekend a week ago, and, well, here
we are with another Santa Ana.
&&
.FIRE WEATHER...
Weak north-northeasterly Santa Ana winds will develop later this
morning, mainly below the Cajon Pass, where gusts will be around 20-
30 mph. Gradual drying occurs today with minimum humidity around 25-
30 percent in the Inland Empire, and as low as 5-15 percent above
6500 ft elevation. Winds turn more northeasterly-easterly and
strengthen tonight into Saturday morning. Strongest winds will be
below the Cajon Pass and in the Santa Ana Mountains where gusts 45-
55 mph are expected, with isolated gusts up to 65 mph in the favored
locations. Gusts 35-45 mph will occur in and below the San Gorgonio
Pass and on the coastal slopes of the San Diego County Mountains.
Relative Humidity will fall to around 10-15 percent on Saturday,
except along the immediate coast. Poor humidity recovery is expected
each night in the wind prone areas.
Winds slowly weaken Saturday afternoon and continue into Sunday
with gusts 25-45 mph, then diminishing Sunday night. Sunday
remains very dry with widespread relative humidity of 8-12
percent. Periods of elevated to critical fire weather conditions
are expected Saturday into Sunday. A Fire Weather Watch remains in
effect for portions of the Inland Empire from 10 AM Saturday
through Noon Sunday.
Weak onshore flow returns for Monday and Tuesday with
gradual improvement in daytime humidity and better overnight
recovery.
&&
.AVIATION...
081630Z...Coast/Valleys...Mostly clear skies will prevail through
this evening. Gusty northeast winds will develop in some valley
locations after 05Z Sat with local sfc gusts 30-45 knots. There is a
12 percent chance of winds greater than 30 kt at KONT 12-18Z Sat.
Strongest winds will occur below the Cajon Pass and the San Gorgonio
Pass into the Inland Empire. Areas of mdt up/downdrafts and LLWS
expected. Winds will gradually weaken after 21Z Sat through Sun.
Mountains/Coastal Foothills...Northeast winds will develop after 00Z
Sat over ridges, coastal mountain slopes, and coastal foothills with
initial gusts 20-30 knots. Winds strengthening to gusts 50-60 knots
around 12Z Sat. Winds will gradually weaken 21Z Sat through 21Z Sun.
Areas of mdt up/downdrafts and LLWS expected.
Deserts...Mostly clear skies through Sat.
&&
.MARINE...
Isolated northeast wind gusts to 20 knots, mainly off the northern
San Diego County coast and off the coast near the Mexican border,
will occur at times Friday night into Saturday morning.
&&
.BEACHES...
The long period WNW swell will decrease through today, though some
sets to 6 feet will continue, especially in southern San Diego
County.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Fire Weather Watch from Saturday morning through Sunday morning
for San Bernardino and Riverside County Valleys-The Inland
Empire.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...10/SS
AVIATION/MARINE/BEACHES...COIn the hours before
Local storm report, Dec 8, 9:25 AM PST, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
925 AM PST Fri Dec 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM Fog 3 W Ramona 33.04N 116.91W
12/08/2023 M0.25 mi San Diego CA ASOS
Ramona ASOS reports 1/4 to 1/2 mile
visibility in dense fog for much of the
early morning on December 8th.
&&
APRLocal storm report, Dec 8, 11:20 AM PST, 47 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
1120 AM PST Fri Dec 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM Fog 3 SE Chino 33.98N 117.64W
12/08/2023 M0.25 mi San Bernardino CA Public
Dense fog of 0.25 mile reported at Chino
ASOS. Most of the dense fog occurred between
5:30 and 8:30 AM, with local reports of 1/8
mile visibility.
&&
APRThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 12:38 PM PST | Red Flag Warning | SGX | Riverside, San Bernardino | 50 hr |
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.